Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What causes knee swelling ?

hi DR i m 21 male my weight 77 kg and length 185 cm the problem started from a week i felt that there is something abnormal in my knees with very slight pain in defrent locations in my knees (both knees) specially when i set on computer for long time i expected that is cold and i just talk analgesic for about two days but i felt that nothings new i expected that there is from setting on computer for long time and i started not to close my legs and always keep it stretch but from two days my knees started to swell specially above and around the knee cap and feel slight pain in deferent locations in knees (left knee more than right)but pain is increasing and swelling too i m really don t know whats really happens but one thing else my father suffered from the (same) signs and symptoms from about two months and big consultant DR in our country told him that it is gout arthritis although uric acid level was 5.4 and my uric acid level now is 5.2 but i remember dr told my father that uric acid targeted the most weakly region in your bones and ppt in it this what i understood from his consult i m in faculty of medicine and i can understand ur consult medically,,,,,,,,,,,,,one thing else i setiing on computer for very long times and i masturpating many times too,,,,,,,,,,really thanks for your time DR please help me
Asked On : Wed, 27 Jul 2011
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
you are having some problem and better to consult orthopaedic surgeon/physician and get check up and tests done proper treatment required with proper diagnosis
masturbation is not the cause of any of your problems
get a check up and take treatment
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor